# SDR JJBA367PH321275

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 26,689 hours, 37,469 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 82910016009
- Part serial: L10548
- Condition: Failed
- Location: Nlg
- Part time: 25,223 hours, 16,678 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW REPORTED, NOSE GEAR FAILED TO RETRACT ON TAKEOFF, AFTER RECYCLING GEAR IT RETRACTED, THEN HAD TO BE MANUALLY EXTEND NOSE GEAR FOR LANDING. MAINTENANCE CREW REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATOR OPS AND LEAK WERE GOOD. AIRCRAFT WAS RETURNED TO FLIGHT STATUS.
